Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 615–626 (Mi mz9946)  

This article is cited in 14 scientific papers (total in 14 papers)

Points of strong summability of Fourier series

O. D. Gabisoniya

Sukhumskii Pedagogic Institute

Abstract: In this paper we present a new solution of Hardy and Littlewood's problem concerning strong summability of Fourier series; we also present a property of points of strong summability.

Full text: PDF file (899 kB)

English version:
Mathematical Notes, 1973, 14:5, 913–918

Bibliographic databases:

UDC: 517.5
Received: 11.09.1972

Citation: O. D. Gabisoniya, “Points of strong summability of Fourier series”, Mat. Zametki, 14:5 (1973), 615–626; Math. Notes, 14:5 (1973), 913–918

Citation in format AMSBIB
\Bibitem{Gab73}
\by O.~D.~Gabisoniya
\paper Points of strong summability of Fourier series
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 615--626
\mathnet{http://mi.mathnet.ru/mz9946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330893}
\zmath{https://zbmath.org/?q=an:0293.42003}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 913--918
\crossref{https://doi.org/10.1007/BF01462249}


Linking options:
  • http://mi.mathnet.ru/eng/mz9946
  • http://mi.mathnet.ru/eng/mz/v14/i5/p615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Rodin, “Extensions of a Certain Weak Type Operator”, Funct. Anal. Appl., 27:1 (1993), 70–73  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Rodin, “Strong means and the oscillation of multiple Fourier–Walsh series”, Math. Notes, 56:3 (1994), 948–959  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Rodin, “Strong means and oscillation of multiple Fourier series in multiplicative systems”, Math. Notes, 63:4 (1998), 533–541  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. R. A. Lasuriya, “$\varphi$-Strong Summability of Fourier–Laplace Series of Functions of Class $L(S^{m-1})$”, Math. Notes, 87:1 (2010), 138–140  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Gat G., Goginava U., Karagulyan G., “Almost Everywhere Strong Summability of Marcinkiewicz Means of Double Walsh-Fourier Series”, Anal. Math., 40:4 (2014), 243–266  crossref  isi
    7. Goginava U., Gogoladze L., Karagulyan G., “Bmo-Estimation and Almost Everywhere Exponential Summability of Quadratic Partial Sums of Double Fourier Series”, Constr. Approx., 40:1 (2014), 105–120  crossref  isi
    8. Gat G., Goginava U., “Almost Everywhere Strong Summability of Double Walsh-Fourier Series”, J. Contemp. Math. Anal.-Armen. Aca., 50:1 (2015), 1–13  crossref  isi
    9. Lenski W. Szal B., “Pointwise Strong Approximation of Almost Periodic Functions in S-1”, Math. Inequal. Appl., 18:2 (2015), 735–750  crossref  isi
    10. Weisz F., “Convergence and Summability of Fourier Transforms and Hardy Spaces”, Convergence and Summability of Fourier Transforms and Hardy Spaces, Applied and Numerical Harmonic Analysis, Birkhauser Boston, 2017, 1–435  crossref  isi
    11. Goginava U., “Almost Everywhere Strong Summability of Cubic Partial Sums of D-Dimensional Walsh-Fourier Series”, Math. Inequal. Appl., 20:4 (2017), 1051–1066  crossref  isi
    12. U. Goginava, G. Karagulian, “On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series”, Math. Notes, 104:5 (2018), 655–665  mathnet  crossref  crossref  mathscinet  isi  elib
    13. Goginava U., “Almost Everywhere Convergence of Strong Norlund Logarithmic Means of Walsh-Fourier Series”, J. Contemp. Math. Anal.-Armen. Aca., 53:5 (2018), 281–287  crossref  mathscinet  zmath  isi  scopus
    14. Goginava U., “Almost Everywhere Strong C,1,0 Summability of 2-Dimensional Trigonometric Fourier Series”, Indian J. Pure Appl. Math., 51:3 (2020), 1181–1194  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021